# SDR 690A120903MT

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N677WA
- Make and model: Gulstm 690A
- Aircraft serial: 11243
- Engine: Garrtt TPE3315251K
- Engine time: 3,604 hours, 3,735 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 8957202
- Part serial: P06472
- Condition: Seized
- Part time: 3,604 hours, 3,735 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN THE PROPELLER WAS BEING TURNED THROUGH BY HAND WHICH IS STANDARD PROCEDURE FOR TPE331-5'S. THE PILOT NOTICED A RUBBING NOISE AND THE PROP BECAME HARDER TO TURN. LATER THE PROP COULD NOT BE TURNED.
